(3 pack) Aleve Pain Relief Liquid Gels Easy Open Arthritis Cap, Naproxen Sodium 80 Count

★★★★★ 4.4 87 reviews

US$17.98
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$17.98
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by fdemartires.es
Free 30-day returns Details

Product details

Management number 251867558 Release Date 2026/09/26 List Price US$17.98 Model Number 251867558
Category

Aleve Liquid Gels are made with Naproxen Sodium to help you manage pain all day with just two Liquid Gels. This Aleve pain medication is proven stronger* and longer on pain than Tylenol. Each soft, liquid‐filled Naproxen Sodium 220 mg capsule has the strength to last up to 12 hours. Aleve Liquid Gels relieve minor pain of arthritis, muscular aches, backache, toothache, menstrual cramps, headache and the common cold. This effective pain reliever is available in an Easy Open Arthritis Cap bottle. Not child resistant. Aleve pain medication temporarily reduces fever. Pain happens. Aleve it. *Based on clinical data from the first six hours after initial dosing

  • Aleve Naproxen Sodium, Easy Open Arthritis Cap, Pain Relief, Arthritis Pain Relief, 80 Count
  • Up to 12-Hours of Uninterrupted Pain Relief: Aleve Liquid Gels provide long-lasting pain relief of minor arthritis, headache, and back pain
  • Fever Reducer: Temporarily reduces fever for adults and children aged 12 and up
  • Easy Open Arthritis Cap: Specially designed arthritis bottle features an easy to open, cushioned covered cap and contoured bottle for better control when your arthritis acts up. Package is not child-resistant
  • Effective Pain Reliever: In a study, proven as effective† and longer lasting than a common Rx pain reliever. Ask a doctor if Aleve is right for you
Over-the-counter medicine type Pain Relief
Health concern Body Aches & Pains, Muscle Relief, Arthritis
Active ingredients Naproxen sodium 220 mg
Medicine strength Naproxen Sodium 220mg
Dosage Take 1 pill every 8 to 12 hours while symptoms last. For the first dose you may take 2 pills within the first hour. Do not exceed 2 pills in any 8 to 12 hour period. Do not exceed 3 pills in a 24 hour period.
Instructions Take 1 pill every 8 to 12 hours while symptoms last. For the first dose you may take 2 pills within the first hour. Do not exceed 2 pills in any 8 to 12 hour period. Do not exceed 3 pills in a 24 hour period.
Brand Aleve
Age group Child, Tween, Teen, Adult, Senior
Form Capsules, Gel, Liquid
Symptoms Arthritis, Muscular aches, Backache, Toothache, Menstrual cramps, Headache, Common cold
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Features Medicated
Treatment effective time 12 h
Inactive ingredients FD&C blue #1, gelatin, glycerin, lactic acid, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan, sorbitol
Size 80 Liquid Gels
Count per pack 80
Product net content parent 80 Count
Net content statement 80 Liquid Gels
Product net content uom Count
Items included Pain Relief Liquid Gels
Retail packaging Single Piece
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.4 out of 5
★★★★★
87 ratings | 36 reviews
How item rating is calculated
View all reviews
5 stars
81% (70)
4 stars
5% (4)
3 stars
2% (2)
2 stars
1% (1)
1 star
11% (10)
Sort by

There are currently no written reviews for this product.